MathSciNet Relay Station
MathSciNet bibliographic data
MR1312817 53C15
Bejan, C.-L. Some examples of manifolds with hyperbolic structures. Rend. Mat. Appl. (7) 14 (1994), no. 4, 557–565.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement